# SDR NACA2025041700004

- Difficulty date: April 17, 2025
- Submitted: July 10, 2025
- Operation: Air carrier
- Aircraft: N360WA
- Make and model: Boeing 737301
- Aircraft serial: 23553
- Aircraft time: 65,384 hours, 55,630 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A STRINGER TIE CLIP CRACK WAS FOUND AT STA 747, S-4R.  STRINGER TIE CLIP REPLACED. PER EO 737-53-0251-01 SB 737-53-1268 APPENDIX A PAGE 288-289 & TABLE 35 PAGE 318-319. B737-300 SRM 51-40-02 PARA 4.
